# SDR AU980770

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 269A60445
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR CONTROL ROD RUBBING ON `POP' RIVET TAIL.  THE RIVET HAD BEEN INSTALLED SOME TIME IN THE PREVIOUS TWO YEARS TO SECURE A BRACKET UNDER THE TAIL BOOM FOR SECURING THE STATIC SYSTEM TUBE.  PART TOTAL CYCLES:  161.
